# SDR HEED065828

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 066107800
- Condition: Failed
- Location: Vhf Nav
- Part time: 611 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVER WILL NOT POWER UP, FIND STATION OR GIVE HEADING INFORMATION. REPLACED UNIT.
